Mysthenia gravis patient education

  1. 0
    Hi
    i have a female 54 patient of mysthenia gravis diagnosed since 5 years, she used to have general weakness but now and because of medication she has muscle weakness in the right leg(have difficulty in activity of daily living) and right eye deviation (diaplopia) she has gained 10 kg cause of predisolone and she is upset from her weight (she is on regular diet),what do you think of the following pt education :

    -putting a patch on one eye then change it to the other eye alternatively to decrease diaplopia
    -do some range of motion exercises at home to help in wt loss ,increase fiber in the diet and connect to her physician for a low fat diet
    - the pt asked me that if predisolone cause hyper tension so i thought to give her some of the side effects of predisolone including the hypertension.
    look for your opinions and suggestions...
  2. 2 Comments so far...

  3. 2
    I recently had a MG patient who was hospitalized for breathing difficulties. He ultimately had to have an IGG drip, which I think is the only thing that was going to help him. You should also tell your patient to avoid beta blockers and calcium channel blockers because they make MG worse. This is what the patient's neurologist told me, and I was proud when I corrected the cardiologist when he wrote for the patient to get Metoprolol and Procardia. MG is one mean disease!
    smily11 and cmwill23 like this.
  4. 0
    We have had a few patients with MG that have taken the flu shot? Has this happened in your area?


Nursing Jobs in every specialty and state. Visit today and Create Job Alerts, Manage Your Resume, and Apply for Jobs.

A Big Thank You To Our Sponsors
Top